# SDR ASOA2018062505157

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 44,844 hours, 34,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  MX ADJUSTED MAIN DOOR LOWER AFT ROLLER, CLEANED AND LUBED DOOR LATCH, LOCK MECHANISM AND DOOR SEAL. OPS CHECKED GOOD. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
